Образец цитирования:
Н. В. Крылов, “О безусловной разрешимости уравнения Беллмана с постоянными
коэффициентами в выпуклых областях”, Матем. сб., 135(177):3 (1988), 297–311; N. V. Krylov, “On unconditional solvability of the Bellman equation with constant coefficients in convex domains”, Math. USSR-Sb., 63:2 (1989), 289–303
\RBibitem{Kry88}
\by Н.~В.~Крылов
\paper О~безусловной разрешимости уравнения~Беллмана с~постоянными
коэффициентами в~выпуклых областях
\jour Матем. сб.
\yr 1988
\vol 135(177)
\issue 3
\pages 297--311
\mathnet{http://mi.mathnet.ru/sm1702}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=937642}
\zmath{https://zbmath.org/?q=an:0667.49019|0647.49022}
\transl
\by N.~V.~Krylov
\paper On unconditional solvability of the Bellman equation with constant coefficients in convex domains
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 2
\pages 289--303
\crossref{https://doi.org/10.1070/SM1989v063n02ABEH003274}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/sm1702
https://www.mathnet.ru/rus/sm/v177/i3/p297
Эта публикация цитируется в следующих 9 статьяx:
Qiqi Zhang, “Regularity of the Dirichlet Problem for the Non-degenerate Complex Quotient Equations”, International Mathematics Research Notices, 2021:23 (2021), 17673
Li Chen, Qiang Tu, Di Wu, Ni Xiang, “$C^{1, 1}$ regularity for solutions to the degenerate $L_p$ Dual Minkowski problem”, Calc. Var., 60:3 (2021)
Elina Andriyanova, “On the Dirichlet problem for degenerate Monge–Ampère type equations”, Calc. Var., 58:5 (2019)
Krylov N.V., “Interior Estimates for Second-Order Differences of Solutions of Finite-Difference Elliptic Bellman's Equations”, Math. Comput., 82:283 (2013), 1463–1487
N. M. Ivochkina, “Weakly first-order interior estimates and Hessian equations”, Краевые задачи математической физики и смежные вопросы теории функций. 37, Зап. научн. сем. ПОМИ, 336, ПОМИ, СПб., 2006, 55–66; J. Math. Sci. (N. Y.), 143:2 (2007), 2875–2882
Nina Ivochkina, Neil Trudinger, Xu-Jia Wang, “The Dirichlet Problem for Degenerate Hessian Equations”, Communications in Partial Differential Equations, 29:1-2 (2005), 219
Avner Friedman, The IMA Volumes in Mathematics and its Applications, 31, Mathematics in Industrial Problems, 1990, 183
Н. В. Крылов, “Гладкость функции выигрыша для управляемого диффузионного
процесса в области”, Изв. АН СССР. Сер. матем., 53:1 (1989), 66–96; N. V. Krylov, “Smoothness of the value function for a controlled diffusion process in a domain”, Math. USSR-Izv., 34:1 (1990), 65–95
Н. В. Крылов, “Об оценках моментов квазипроизводных решений стохастических уравнений по начальным данным и их применении”, Матем. сб., 136(178):4(8) (1988), 510–529; N. V. Krylov, “On moment estimates for quasiderivative of solutions of stochastic equations with respect to the initial data, and their applications”, Math. USSR-Sb., 64:2 (1989), 505–526